MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 COVERA VASCULAR COVERED STENT
Catalog Number AVSM06060
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524); Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent graft placement procedure using an covera stent for a lower limb angioplasty.During the procedure, when the stent was intended for deployment in the superficial femoral artery (sfa), the stent could not be advanced to the lesion in the sfa due to difficulty crossing the aortic bifurcation.With additional force, the outer cover of the device slipped.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.The lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: a provided photo shows the stability sheath to have been detached from the kink protection.The delivery system sample was returned for evaluation still locked and the covered stent was loaded in the catheter.The stability sheath was detached from kink protection.During testing, the device could be flushed and a device compatible guidewire advance though the catheter freely.The investigation is closed with confirmed results for material separation.There were no indication of manufacturing deficiencies.In this case, it was reported that the procedure was sheathless, the tracking vessel was tortuous, the lesion was pre-dilated and the device was flushed before used.It was also reported that the outer cover of the device slipped due to additional force to move the device.The intended use of the device in the superficial femoral artery represent and off-label use which could be a potential cause for extreme difficulty reaching the target site.Based on available information and the evaluation of the returned sample, the investigation is closed with confirmed results for material separation.A definite root cause for the reported event could not be established.The intended use of the device represent and off-label use.Labelling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the instructions for use (ifu) supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to failure to advance.Based on the ifu material required are "(.) 0.035 inch guidewire of appropriate length (.), introducer sheath with appropriate inner diameter".The labeling pictograms indicate the use of an 8f introducer.Regarding preparation the ifu states: "flush the delivery system through the luer port at the proximal end of the handle with sterile saline until the saline exits the tip of the system" and "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated".The ifu states "examine the packaging and delivery system to determine whether there is any damage or whether the sterile barrier has been compromised.Do not use the device if any of these conditions are observed".The ifu further states "the covera vascular covered stent is indicated for use in hemodialysis patients for the treatment of stenoses in the venous outflow of an arterio-venous (av) fistula and at the venous anastomosis of an eptfe or other synthetic av graft", and "the effect of placing the device across a previously placed bare metal stent has not been evaluated." g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442
wachhausstrasse 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22892351
Report Number9681442-2025-00264
Device Sequence Number13008006
Product Code PFV
UDI-Device Identifier00801741106194
UDI-Public(01)00801741106194(17)261212(10)ANJZ1573
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM06060
Device Lot NumberANJZ1573
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite